You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Classification Theory and
Sy D. Friedman, Tapani Hyttinen and Mika Rautila
The Journal of Symbolic Logic
Vol. 68, No. 2 (Jun., 2003), pp. 580-588
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/4147697
Page Count: 9
You can always find the topics here!Topics: Isomorphism, Logical theorems, First order theories, Mathematical functions, Automorphisms, Mathematical logic, Solvability, Model theory, Mathematical theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We characterize the classifiability of a countable first-order theory T in terms of the solvability (in the sense of ) of the potential-isomorphism problem for models of T.
The Journal of Symbolic Logic © 2003 Association for Symbolic Logic